# SDR AU970082

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 08410021
- Condition: Stiff
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TORQUE LINKS STIFF IN OPERATION DUE TO THE LOWER ATTACHMENT BOLT BEING OVERTORQUED - NOSE OLEO WOULD NOT FULLY EXTEND CAUSING NLG TO FOUL ON GEAR DOORS -PERSONNEL/MAINTENANCE ERROR
